Frameproof Codes. / Blackburn, S.R.

In: SIAM Journal on Discrete Mathematics, Vol. 16, 2003, p. 499-510.

Research output: Contribution to journalArticle

Published

Documents

  • SJD000499

    Final published version, 168 KB, PDF document

Links

Original languageEnglish
Pages (from-to)499-510
Number of pages12
JournalSIAM Journal on Discrete Mathematics
Volume16
DOIs
Publication statusPublished - 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1311566